Translator Disclaimer
2018 A signature invariant for knotted Klein graphs
Catherine Gille, Louis-Hadrien Robert
Algebr. Geom. Topol. 18(6): 3719-3747 (2018). DOI: 10.2140/agt.2018.18.3719

Abstract

We define some signature invariants for a class of knotted trivalent graphs using branched covers. We relate them to classical signatures of knots and links. Finally, we explain how to compute these invariants through the example of Kinoshita’s knotted theta graph.

Citation

Download Citation

Catherine Gille. Louis-Hadrien Robert. "A signature invariant for knotted Klein graphs." Algebr. Geom. Topol. 18 (6) 3719 - 3747, 2018. https://doi.org/10.2140/agt.2018.18.3719

Information

Received: 9 May 2018; Revised: 19 June 2018; Accepted: 30 June 2018; Published: 2018
First available in Project Euclid: 27 October 2018

zbMATH: 06990076
MathSciNet: MR3868233
Digital Object Identifier: 10.2140/agt.2018.18.3719

Subjects:
Primary: 05C10, 57M12, 57M15
Secondary: 57M25, 57M27

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 6 • 2018
MSP
Back to Top